International retirement migration in Spain: Limitations of the data

Casado-Diaz, M. and Rodriguez, V. (2002) International retirement migration in Spain: Limitations of the data. Estudios Geograficos, 63 (248-24). pp. 533-558. ISSN 0014-1496

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.3989/egeogr.2002.i248-249.237


Item Type:Article
Uncontrolled Keywords:international migration of retirees, official statistics, geographical distribution, Spain
Faculty/Department:Faculty of Environment and Technology > Department of Geography and Environmental Management
ID Code:8851
Deposited By: B. Upload account
Deposited On:15 Jul 2010 12:27
Last Modified:12 Aug 2013 08:01

Request a change to this item

Copyright 2013 © UWE better together